# SDR USAA2009080391987

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,552 hours, 34,531 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - LEFT WING NR 1 FLIGHT SPOILER HAS A 5 INCH AREA OF DISBOND.  NR 1 SPOILER BOARD REPLACED IAW B737 MM 27-62-91.
